How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. A.S. Desai Your Own Question
Dr. A.S. Desai
Dr. A.S. Desai, Ophthalmologist
Category: Eye
Satisfied Customers: 2398
Experience:  MS Ophthalmology with 13 years of surgical expereince
Type Your Eye Question Here...
Dr. A.S. Desai is online now
A new question is answered every 9 seconds

Both of my eyes are burning and have a slight yellow color.

Customer Question

Both of my eyes are burning and have a slight yellow color. I take medication for Ulcerative Colitics (Asacol) and (Diamox) for increased cranial pressure that is making the optic nerves swell. Can either of these meds cause the new eye symptoms?
Submitted: 6 years ago.
Category: Eye
Expert:  Dr. A.S. Desai replied 6 years ago.

For the burning of eyes you can start putting Refresh tears eye drops, one drop four times a day to both eyes. Burning sensation in the eyes is usually indicative of dry eyes(which could be due to a variety of causes but definitely not your condition or medications you are taking).

Yellowish discoloration of the eye is indicative of Jaundice(Liver toxicity). For this you need to undergo blood tests like serum bilirubin, liver function tests - SGOT / SGPT for confirmation. A physician would be a better person to give any further treatment in this regard. There is no eye medication for yellowish discoloration of the eye.

I hope your doubts are clarified.

Please feel free to contact me for any clarifications. Clicking "ACCEPT" button pays me for my work. BONUS and POSITIVE FEED BACK are very much appreciated.

Dr A.S.Desai

These answers are for information purpose only and cannot be substituted for a check-up and visit to an ophthalmologist.